RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2014, том 19, выпуск 6, страницы 635–655 (Mi rcd188)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Separatrix Splitting at a Hamiltonian $0^2 i\omega$ Bifurcation

Vassili Gelfreicha, Lev Lermanb

a Mathematics Institute, University of Warwick, Coventry, CV4 7AL, UK
b Lobachevsky State University of Nizhny Novgorod, Russia, pr. Gagarina 23, Nizhny Novgorod, 603950 Russia

Аннотация: We study the splitting of a separatrix in a generic unfolding of a degenerate equilibrium in a Hamiltonian system with two degrees of freedom. We assume that the unperturbed fixed point has two purely imaginary eigenvalues and a non-semisimple double zero one. It is well known that a one-parameter unfolding of the corresponding Hamiltonian can be described by an integrable normal form. The normal form has a normally elliptic invariant manifold of dimension two. On this manifold, the truncated normal form has a separatrix loop. This loop shrinks to a point when the unfolding parameter vanishes. Unlike the normal form, in the original system the stable and unstable separatrices of the equilibrium do not coincide in general. The splitting of this loop is exponentially small compared to the small parameter. This phenomenon implies nonexistence of single-round homoclinic orbits and divergence of series in normal form theory. We derive an asymptotic expression for the separatrix splitting. We also discuss relations with the behavior of analytic continuation of the system in a complex neighborhood of the equilibrium.

Ключевые слова: Hamiltonian bifurcation, homoclinic orbit, separatrix splitting, asymptotics beyond all orders

Финансовая поддержка Номер гранта
Leverhulme Trust
Российский фонд фундаментальных исследований 14-01-00344
Российский научный фонд 14-41-00044
Министерство образования и науки Российской Федерации 1410
Engineering and Physical Sciences Research Council EP/J003948/1
VG’s research was supported by EPRC (grant EP/J003948/1) and by the Leverhulme Trust research project. LL was supported by RFBR (grant 14-01-00344). Part of this project was supported by the Russian Science Foundation (grant 14-41-00044) and the Ministry of Science and Education of RF under the project 1410 (State Target plan).


DOI: https://doi.org/10.1134/S1560354714060033

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37J20, 37J45, 70K50, 70K70
Поступила в редакцию: 14.09.2014
Принята в печать:05.10.2014
Язык публикации: английский

Образец цитирования: Vassili Gelfreich, Lev Lerman, “Separatrix Splitting at a Hamiltonian $0^2 i\omega$ Bifurcation”, Regul. Chaotic Dyn., 19:6 (2014), 635–655

Цитирование в формате AMSBIB
\RBibitem{GelLer14}
\by Vassili~Gelfreich, Lev~Lerman
\paper Separatrix Splitting at a Hamiltonian $0^2 i\omega$ Bifurcation
\jour Regul. Chaotic Dyn.
\yr 2014
\vol 19
\issue 6
\pages 635--655
\mathnet{http://mi.mathnet.ru/rcd188}
\crossref{https://doi.org/10.1134/S1560354714060033}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3284605}
\zmath{https://zbmath.org/?q=an:06507823}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000345996200003}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd188
  • http://mi.mathnet.ru/rus/rcd/v19/i6/p635

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. R. H. Goodman, “Bifurcations of relative periodic orbits in NLS/GP with a triple-well potential”, Physica D, 359 (2017), 39–59  crossref  mathscinet  zmath  isi  scopus
  • Просмотров:
    Эта страница:52
    Литература:22
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019